RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Martínez-Finkelshtein, Andrei

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1252
Abstract pages:4359
Full texts:895
References:353
Professor
Candidate of physico-mathematical sciences
E-mail:
Website: http://www.ual.es/~andrei/prof-en.html

http://www.mathnet.ru/eng/person8655
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248069

Publications in Math-Net.Ru
2017
1. A. I. Aptekarev, G. López Lagomasino, A. Martínez-Finkelshtein, “On Nikishin systems with discrete components and weak asymptotics of multiple orthogonal polynomials”, Uspekhi Mat. Nauk, 72:3(435) (2017),  3–64  mathnet  mathscinet  elib; Russian Math. Surveys, 72:3 (2017), 389–449  isi  scopus
2016
2. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661 (2016),  199–228  mathnet  isi
2015
3. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015),  1109–1173  mathnet  mathscinet  zmath  isi  scopus
2013
4. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Uspekhi Mat. Nauk, 68:1(409) (2013),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:1 (2013), 183–185  isi  elib  scopus
2012
5. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Contemp. Math., 578 (2012),  165–193  mathnet  mathscinet  isi
6. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Tr. Mat. Inst. Steklova, 279 (2012),  31–58  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 25–51  isi
2011
7. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Uspekhi Mat. Nauk, 66:6(402) (2011),  37–122  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:6 (2011), 1049–1131  isi  elib  scopus
8. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Uspekhi Mat. Nauk, 66:1(397) (2011),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 176–178  isi  elib  scopus
9. F. Alberto Grünbaum, Manuel D. de la Iglesia, Andrei Martínez-Finkelshtein, “Properties of Matrix Orthogonal Polynomials via their Riemann–Hilbert Characterization”, SIGMA, 7 (2011), 098, 31 pp.  mathnet  mathscinet  isi  scopus
10. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Mat. Sb., 202:12 (2011),  113–136  mathnet  mathscinet  zmath  elib; Sb. Math., 202:12 (2011), 1831–1852  isi  scopus
1999
11. D. Barrios, G. L. Lopes, A. Martínez-Finkelshtein, E. Torrano, “Finite-dimensional approximations of the resolvent of an infinite band matrix and continued fractions”, Mat. Sb., 190:4 (1999),  23–42  mathnet  mathscinet  zmath; Sb. Math., 190:4 (1999), 501–519  isi  scopus
1994
12. A. Martínez, A. Sarso, R. Yan'es, “Two approaches to the asymptotics of the zeros of a class of hypergeometric-type polynomials”, Mat. Sb., 185:12 (1994),  65–78  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 483–494  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019